# SDR COEA2013073112919

- Difficulty date: July 14, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 27,429 hours, 35,047 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: S55171202202
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT HORIZONTAL STABILIZER REAR SPAR, LOWER FLANGE HAS CORROSION BETWEEN THE 3RD & 4TH VERTICAL STIFFENER FROM INBD HINGE POINT. REPAIR IAW SRAS.
